CONVERGENCE OF ISHIKAWA ITERATIVE SEQUENCES FOR ACCRETIVE LIPSCHITZIAN MAPPINGS IN BANACH SPACES

Kim, Jong Kyu . Taiwanese Journal of Mathematics 2006. 10 (2) :553-561

Locate this article in:

Bibtex

@article{CIS-482638,
  Author = {Kim, Jong Kyu},
  Title = {CONVERGENCE OF ISHIKAWA ITERATIVE SEQUENCES FOR ACCRETIVE LIPSCHITZIAN MAPPINGS IN BANACH SPACES},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {10},
  Number = {2},
  Year = {2006},
  Pages = {553--561},
  Keywords = {}
}

Similar articles